# SDR DALA2020030201513

- Difficulty date: March 1, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 78,631 hours, 14,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

41 A/B - 49A/B EMERGENCY LIGHTS INOP R/R EMERGENCY POWER SUPPLY IAW B767-400 AMM 33-51 OPS CHECKED NML A/C OK FOR SERVICE. (6720023)
